On the jacobian variety of some algebraic curves
Compositio Mathematica, Tome 42 (1980) no. 3, pp. 345-359
Cet article a éte moissonné depuis la source Numdam
@article{CM_1980__42_3_345_0,
author = {Greenberg, Ralph},
title = {On the jacobian variety of some algebraic curves},
journal = {Compositio Mathematica},
pages = {345--359},
year = {1980},
publisher = {Sijthoff et Noordhoff International Publishers},
volume = {42},
number = {3},
mrnumber = {607375},
zbl = {0475.14026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1980__42_3_345_0/}
}
TY - JOUR AU - Greenberg, Ralph TI - On the jacobian variety of some algebraic curves JO - Compositio Mathematica PY - 1980 SP - 345 EP - 359 VL - 42 IS - 3 PB - Sijthoff et Noordhoff International Publishers UR - http://geodesic.mathdoc.fr/item/CM_1980__42_3_345_0/ LA - en ID - CM_1980__42_3_345_0 ER -
Greenberg, Ralph. On the jacobian variety of some algebraic curves. Compositio Mathematica, Tome 42 (1980) no. 3, pp. 345-359. http://geodesic.mathdoc.fr/item/CM_1980__42_3_345_0/
